# SDR HEEA966861

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- Engine: Allsn 250C30
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gearshaft
- Part number: 23056634
- Condition: Stepwear
- Location: Spur Adapter
- Part time: 642 hours
- Component: 23051643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE WHEEL HIGH CYCLES.  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  STEP WEAR BEYOND LIMITS ON SPUR ADAPTER GEARSHAFT FWD AND AFT SPLINES. NEW PART INSTALLED.
